MathSciNet Relay Station
MathSciNet bibliographic data
MR2445589 (2009j:35178) 35K57 (34A34 35K65 35Q51)
Kazmierczak, B.; Volpert, V. Travelling waves in partially degenerate reaction-diffusion systems. Math. Model. Nat. Phenom. 2 (2007), no. 2, 106–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement